# SDR SWIA201438621

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 31,679 hours, 26,415 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST ALL FLUID IN NR 1 HYDRAULIC SYSTEM.   REPLACED HYDRAULIC LINE AND NR 1 EDP IAW AMM.
